domestic-supply.com        sarms.forsale
bannednutrition.com
sarms.forsale
Results 1 to 9 of 9

Thread: Can coming off cycle make you emotionally like a woman.

  1. #1

    Can coming off cycle make you emotionally like a woman.

    During cycle I was really confident and I kind of had an I don't care attitude about anything negative. 2 weeks into pct I have noticed I am getting aniexty about the smallest things and acting very needy to my girlfriend and several similar emotional traits. (Sensitive to things loved ones say but don't mean to offend etc)

    My body is perfectly fine I don't have much issues with it at all and pct as far as that goes is going great. But for some reason I feel super emotional over everything. Side effect or unrelated?

    I should almost mention that I'm coming off of a very high dose sarms stack not anabolics*
    Last edited by Astroid; 02-21-2018 at 08:47 AM.

  2. #2
    Quote Originally Posted by Astroid View Post
    During cycle I was really confident and I kind of had an I don't care attitude about anything negative. 2 weeks into pct I have noticed I am getting aniexty about the smallest things and acting very needy to my girlfriend and several similar emotional traits. (Sensitive to things loved ones say but don't mean to offend etc)

    My body is perfectly fine I don't have much issues with it at all and pct as far as that goes is going great. But for some reason I feel super emotional over everything. Side effect or unrelated?

    I should almost mention that I'm coming off of a very high dose sarms stack not anabolics*
    Yes it can happen bro. Your hormone levels are changing and normalizing. That fluctuation can cause some emotional sides, anxiety, and depression. As your body normalizes it will subside

  3. #3
    Oh yeah. I've cried at those Sarah mcglocklin commercials while my wife laughed at me. Lol... Damn animals and kids get me every time.

  4. #4
    That's why I'm happy to be on TRT. Don't have to deal with PCT but I'm almost 50 years old. It's kind of a perk that comes with age .

  5. #5
    Depending on the quality of the sarms you ran it could be estrogen related as well! You may feel like your pct is going great but I would get bloodwork done just to make sure everything is within range. If you not knowingly took a prohormone it could effect your hormones in a greater way then legit sarms!

  6. #6
    clomid can also cause you to be over emotional during pct.. especially if you dose it too high





  7. #7
    Quote Originally Posted by DylanGemelli View Post
    clomid can also cause you to be over emotional during pct.. especially if you dose it too high
    This must be it. I'm currently taking 50 and switching to 25 on Sunday when third week starts. Should I reduce clomid intake now instead?

  8. #8
    Quote Originally Posted by Astroid View Post
    This must be it. I'm currently taking 50 and switching to 25 on Sunday when third week starts. Should I reduce clomid intake now instead?
    You can yes





  9. #9
    Quote Originally Posted by Astroid View Post

    My body is perfectly fine I don't have much issues with it at all and pct as far as that goes is going great. But for some reason I feel super emotional over everything. Side effect or unrelated?

    I should almost mention that I'm coming off of a very high dose sarms stack not anabolics*
    You could MAN the fuck up! Hahah jk bro

    Just wait till you run anabolic and cycle off...

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •